JEFFREY A. MARGOLIS, M.D.; L. EARL WATTS, M.D.
MARGOLIS JA, WATTS LE. Antabuse for Anturane. Ann Intern Med. 1983;98:259. doi: 10.7326/0003-4819-98-2-259_1
Download citation file:
Published: Ann Intern Med. 1983;98(2):259.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We write to report a case in which severe adverse effects were seen in a patient who was inadvertently given Antabuse rather than Anturane after a myocardial infarction.
A 62-year-old man had an anterior myocardial infarction. As part of his hospital regimen, Anturane, 200 mg twice daily, was given without any adverse effects, but 17 days after discharge, he presented with pronounced generalized malaise, constipation, and blurred vision. After a review of his clinical course and a physical examination, no cause for his symptoms was evident. The medication in his bottle of "Anturane" turned out to be
Learn more about subscription options.
Register Now for a free account.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only